| Model Number |
FGS-0313 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Airway Obstruction (1699)
| Date of Event |
04/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, they had a capsule which failed to attached.New capsule was opened to complete the procedure.There was no patient and user harm.